Crystal - posted on 07/23/2014 ( no moms have responded yet )
My son was diagnosed partial seizure epilepsy and has developmental delays and he has chromozone 20 when he was four years of age, he has been on four different types of medications and the side effects have been making it more difficult for him to enjoy his daily activities.. .Hes not mastery his Alphabets, numbers and etc . We recently visited his neurologist to get him off Divalprolx because he was getting more seizures in a month and sleeping throughout the day and etc since he got off that meds he only had three short seizures in a month. He was prescribed new meds Levetiractam and I haven't committed it to him since we seen his neurologist a month and half ago. Hes behavior has changed a lot in a positive way and hes awake throughout the day. My main concern is I hope this doesn't cause major harm to his well being he has been through a lot. Is there any advise you could give me? That is going through this.